Translator Disclaimer
2013 On Convergence of Galerkin's Approximations for the Regularized3D Periodic Navier-Stokes Equations
Valeri V. Kucherenko
Commun. Math. Anal. 14(2): 103-112 (2013).

Abstract

Regularization of the Navier-Stokes equations by adding hyperviscosity term $\mu(-\Delta^{2})$, $\mu \gt 0$ is considered. We proved convergence of Galerkin's approximations to the strong generalized solution of the regularized Navier-Stokes equations; existence and uniqueness of the strong generalized solution.

Citation

Download Citation

Valeri V. Kucherenko . "On Convergence of Galerkin's Approximations for the Regularized3D Periodic Navier-Stokes Equations." Commun. Math. Anal. 14 (2) 103 - 112, 2013.

Information

Published: 2013
First available in Project Euclid: 20 December 2012

zbMATH: 1259.35159
MathSciNet: MR3011523

Subjects:
Primary: 35Q30, 76D03

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 2 • 2013
Back to Top